This article is cited in 1 scientific paper (total in 1 paper)
Functor categories over a variety of universal algebras
E. G. Shul'geifer
It is proved that the category of functors from a category with finitely many objects to a variety of universal algebras is itself equivalent to a variety of universal algebras.
A more detailed examination is made for the case of functors into a category of modules; this leads to the notion of a category ring, and some properties of such rings are established.
PDF file (1614 kB)
Mathematics of the USSR-Izvestiya, 1972, 6:2, 381–394
MSC: Primary 18C05; Secondary 08A15
E. G. Shul'geifer, “Functor categories over a variety of universal algebras”, Izv. Akad. Nauk SSSR Ser. Mat., 36:2 (1972), 386–400; Math. USSR-Izv., 6:2 (1972), 381–394
Citation in format AMSBIB
\paper Functor categories over a~variety of universal algebras
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\jour Math. USSR-Izv.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
S. V. Polin, “On the homological classification of small categories”, Math. USSR-Sb., 22:3 (1974), 386–409
|Number of views:|